Asymptotic analysis of the equichordal problem.
Journal für die reine und angewandte Mathematik, Tome 425 (1992), pp. 9-60
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1992__425_153395,
author = {R. Sch\"afke and H. Volkmer},
title = {Asymptotic analysis of the equichordal problem.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {9--60},
year = {1992},
volume = {425},
zbl = {0781.53005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1992__425_153395/}
}
R. Schäfke; H. Volkmer. Asymptotic analysis of the equichordal problem.. Journal für die reine und angewandte Mathematik, Tome 425 (1992), pp. 9-60. http://geodesic.mathdoc.fr/item/JRAM_1992__425_153395/